Czech Republic (Česká Republika) - CZ
Serbia (Republika Srbija) - SRB
Tap here to change region
Learn more about Panadol Extend, the high-strength paracetamol tablet for relief from muscle and joint pain, including osteoarthritis pain.
Keep reading to learn more about osteoarthritis and how Panadol Extend can help. Plus, find answers to commonly asked questions, like whether Panadol Extend has any other uses, and whether it is suitable for long-term use.
Osteoarthritis is a condition that causes joint pain and stiffness, as well as problems moving the affected joint(s). Some people with osteoarthritis may also experience symptoms like:
3. A grating or crackling sound when moving the affected joint(s)
Osteoarthritis is a type of arthritis.
Panadol Extend is a patented bi-layer caplet incorporating an immediate-release and a sustained-release dose to help manage osteoarthritis. The active ingredient in Panadol Extend is paracetamol (665mg per tablet – a higher strength than regular Panadol Tablets).
Panadol Extend can provide effective relief from pain associated with osteoarthritis. Each dose lasts up to 8 hours, just 3 daily doses may provide up to 24-hour relief from pain.
|Adults (including the elderly) and children aged 12 years and over:||2 caplets, 3 times daily (every 6-8 hours, as required). Maximum 6 tablets in any 24-hour period.|
Before using Panadol Extend, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions.
Learn more below.
How to use
Panadol Extend caplet should be swallowed whole with water. Panadol Extend caplets are capsule-shaped and film-coated, making them easier to swallow.
Please check the table below to ensure you take the appropriate dosage of Panadol Extend. Always read and follow all directions on the product label prior to use, and talk to your doctor or pharmacist if you’re not sure whether this medicine is right for you.
The active ingredient in Panadol Extend is paracetamol (665mg per tablet – a higher strength than regular Panadol Tablets).
This medicine may not be right for you. Read the label before purchasing. Follow the directions for use. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
Can I take this medicine on an empty stomach?
Yes, you can take Panadol Extend on an empty stomach, as the active ingredient – paracetamol – is gentle on the stomach.
Does Panadol Extend have any other uses (besides muscle and joint pain relief)?
Panadol Extend has been specially developed to provide muscle and joint pain, including persistent pain associated with osteoarthritis. With its sustained release technology it works with your body to help your symptoms subside. Panodol Extend can be used for other types of pain but we know no pain is the same. Be it a headache or a period cramp, we’d recommend you look for the exact product you need here.
Is Panadol Extend suitable for long-term use?
The decision to use any medicine on a long-term basis is one best made with your doctor. They may want to discuss alternative options with you, or monitor you while you take the medication.
Are there any home remedies I can try for osteoarthritis pain relief?
Yes, there are lots of things you can try, including exercise, weight management. Talk to your doctor or pharmacist for further guidance.
How should I store this medicine?
You should store Panadol Extend below 30 degrees Celsius.